# SDR ASAA2019124231686

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 44,645 hours, 13,435 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. PER FIM TASK 21-62-801 BITE TEST SUCCESSFULLY ACCOMPLISHED. A/C OK FOR SERVICE.
